Aa
Aa
A
A
A
Close
Avatar universal

Allergy

Is it possible to have a reaction (rash) to a cortisone shot one week after injection?
2 Responses
363281 tn?1590104173
COMMUNITY LEADER
Some allergies take a while to show up, and since the shot is supposed to last for awhile, this could be the case. I would certainly ask your doctor.
1653691 tn?1304459879
The answer is yes. Even months later. Cortisone can have some serious sideeffects, perhaps do a search on the net to find out more. Definitely,  tell your doctor about your reaction.
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.